Active Ingredient: Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Compare to the active ingredient in Tylenol 8HR Arthritis Pain Pain Reliever and Fever Reducer: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis Temporary Pain Relief: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache Aspirin and Gluten Free: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free Push and Turn Cap: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor
We don't know when or if this item will be back in stock. Please check back later for updates.
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 54478 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 280435 |
---|---|
User Reviews and Ratings | 5 (922 ratings) 5 out of 5 stars |
UPC | 681131061469 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |